Volume 37,Issue 4,2017 Table of Contents

   
Other Issues:  
  

Contents

Unicyclic Graphs with a Perfect Matching Having Signless Laplacian Eigenvalue Two
  Jianxi LI and Wai Chee SHIU
  Published July 15, 2017
  2017,37(4):379-390 [Abstract(2195)]  [View PDF 185.61 K (7552)]
  
The Second Largest Balaban Index (Sum-Balaban Index) of Unicyclic Graphs
  Wei FANG, Yubin GAO, Kai FAN and Zhongshan LI
  Published July 15, 2017
  2017,37(4):391-403 [Abstract(1658)]  [View PDF 386.59 K (1147)]
  
New Finding on Factoring Prime Power RSA Modulus $N = p^r q$
  Sadiq SHEHU and Muhammad Rezal Kamel ARIFFIN
  Published July 15, 2017
  2017,37(4):404-418 [Abstract(1555)]  [View PDF 165.42 K (1253)]
  
An Investigation on Left Hyperideals of Ordered Semihypergroups
  Jian TANG and Xiangyun XIE
  Published July 15, 2017
  2017,37(4):419-434 [Abstract(1721)]  [View PDF 135.00 K (1128)]
  
Positive Periodic Solutions of Second-Order Singular Coupled Systems with Damping Terms
  Ruipeng CHEN and Xiaoya LI
  Published July 15, 2017
  2017,37(4):435-448 [Abstract(1616)]  [View PDF 158.48 K (1076)]
  
Morrey Estimates for Schr\"odinger Type Elliptic Equations
  Yuxing GUO
  Published July 15, 2017
  2017,37(4):449-454 [Abstract(1634)]  [View PDF 114.11 K (1067)]
  
Morrey Spaces Associated to the Sections and Singular Integrals
  Songbai WANG and Jinqiu WEN
  Published July 15, 2017
  2017,37(4):455-465 [Abstract(1780)]  [View PDF 143.90 K (1073)]
  
On Some Properties of $c$-Frames
  Morteza RAHMANI
  Published July 15, 2017
  2017,37(4):466-476 [Abstract(1712)]  [View PDF 122.47 K (1029)]
  
Optimal Asset Control of the Dual Model with a Penalty at Ruin
  Hongshuai DAI and Lingtao KONG
  Published July 15, 2017
  2017,37(4):477-488 [Abstract(1655)]  [View PDF 128.70 K (1073)]
  
A Family of Convexity-Preserving Subdivision Schemes
  Yan WANG and Zhiming LI
  Published July 15, 2017
  2017,37(4):489-495 [Abstract(1586)]  [View PDF 1.76 M (1270)]
  
An $\ell^1$ Regularized Method for Numerical Differentiation Using Empirical Eigenfunctions
  Junbin LI, Renhong WANG and Min XU
  Published July 15, 2017
  2017,37(4):496-504 [Abstract(1581)]  [View PDF 435.15 K (1064)]